Simultaneous minimax estimation of parameters of multinomial distribution

Volume 29 / 2002

Stanisław Trybuła Applicationes Mathematicae 29 (2002), 307-311 MSC: Primary 62F15. DOI: 10.4064/am29-3-4

Abstract

The problem of minimax estimation of parameters of multinomial distribution is considered for a loss function being the sum of the losses of the statisticians taking part in the estimation process.

Authors

  • Stanisław TrybułaInstitute of Mathematics
    Technical University of Wrocław
    50-370 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image